# SDR ASAA2015050511629

- Difficulty date: May 5, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 24,702 hours, 7,389 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT AFTER START.  ACFT GROUNDED. QRH RESOLVED ISSUE.
